MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541458
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female who underwent primary breast augmentation with 490cc mentor memoryshape breast implants experienced bilateral capsular contracture accompanied by pain post procedure.The pain was described as burning with pressure.It was stated to be more pronounced on the left side.The capsular contracture was baker grade ii.The patient demonstrated concern over breast implants and sought out the opinion of two physicians.On (b)(6) 2019 a physician¿s examination determined that symptoms the patient was demonstrating was due to the capsular contracture.The possibility of future explant is indicated, however, at the time of this report, mentor has received no information regarding an expected explantation date.See 1645337-2020-02703 for contralateral prosthesis report.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9734057
Report Number1645337-2020-02702
Device Sequence Number2353010
Product Code FTR
UDI-Device Identifier00081317005506
UDI-Public00081317005506
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number3541458
Device Catalogue Number3541458
Device Lot Number6833526
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR